# SDR DXTA2021041940890

- Difficulty date: April 16, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N676QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0213
- Aircraft time: 1,331 hours, 871 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Part number: NAS1160312D
- Condition: Abnormal
- Location: Pax Door Lever
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: THE MOTOR WILL CLOSE THE DOOR BUT WE ARE UNABLE TO MOVE THE SILVER HANDLE TO LOCK.   INSTALLED THE BOLT PN: PN: NAS1160-3-12D,ASSEMBLED THE (FORWARD LOWER LATCH/LOCK) LOCKING PIN IN LOCKING MECHANISM, INSTALLED THE STEP AND PANELS AS REQUIRED, COMPLIED WITH OPS CHECK MULTIPLE TIME, OPS CHECK GOOD. ALL WORK ACCOMPLISHED PER CE-680A AMM 52-10-00. NO FURTHER DEFECT NOTED.
